Hey, thought I would write this post as more of a precautionary tale of what can go wrong with high potency edibles. I recently made a batch of extremely high dose edibles using clean distillate. I’d never eaten above 1-200 mg before, so this was definitely big league. On the positive side, eating one was like getting high again for the first time. My smile was plastered to my face, and my more bubbly demeanor returned in spades. However, after a few hours I began having extremely anxious thoughts and my heart rate essentially double to a resting around 140-150. Slept it off, but after that brownie, I immediately went into the most insane cannabis withdrawals of my life. Intermittent chest pains for about a week, nausea, heart rate issues(though not as severe),and essentially an extended panic attack all while quitting smoking cold turkey after four years. Quitting like this essentially gave me an entire month of withdrawal symptoms, with my appetite just now beginning to return to normal, and my nausea subsiding about three weeks in. I realize now, that like with any medication, quitting should be done gradually. I just hope I didn’t fuck my brain up too much. So yeah, if you’re a daily user thinking about quitting, taper it off or face the wrath of the weed gods.